On lambda-pseudo q-bi-starlike functions


Kamble P., Shrigan M., ALTINKAYA Ş.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.2, pp.751-758, 2019 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1810-80
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.751-758
  • Bursa Uludag University Affiliated: Yes

Abstract

Making use of the lambda-pseudo-q-differential operator, we aim to investigate a new, interesting class of bi-starlike functions in the conic domain. Furthermore, we obtain certain sharp bounds of the Fekete-Szego functional for functions belonging to this class.